Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How to get normal menstruation after using i pill ?

Hi, My wife is 31 years old and she had last menstruation over around 55 days back. And we had sex 50 days back (unprotected sex). Then approximately 68hrs later she took an Ipill. It s almost 55 days from last menstruation, and she is quite worried. She has done twice pregnancy test(using preg test kit) but it came negative. What could be possibility? And how to get her menstruation back to normal? thanks
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there.
welcome to health care magic forum..
Get a ultra sonogram done.It will help you to rule out or confirm pregnancy. once its done she need treatment with hormones to regularize her cycles.
I would advice you to either follow safe sex method or OCPS for contraception because I pill is not always good..
Consult a gynecologist and discuss about further management of your wife's condition..
hope this helps..
take care..
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor